# SDR DL76L971103

- Difficulty date: June 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0816301851
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT TRACK IN AFT LEFT BUSINESS AND AFT RIGHT/LEFT COACH IS CRACKED.  REPLACED DAMAGED PORTIONS OF FLOOR TRACK.
